# SDR A6WA201040045

- Difficulty date: January 11, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL CRACKED ON FWD SIDE OF CARGO DOOR CUTOUT (LOWER DOOR TRACK ATTACHMENT) REMOVED DAMAGED BRACKET AND DUPLICATED AND INSTALLED NEW BRACKET.
